# SDR UIEA2020022700333

- Difficulty date: February 27, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 87,321 hours, 21,810 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C1321
- Part serial: W033388
- Condition: Malfunctioned
- Location: Rt Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"R FWD FUEL PUMP" EICAS MESSAGE SHORTLY AFTER LIFTOFF. FUEL IN TANK WAS APPROX 14.5.( REMOVED AND REPLACED R FWD FUEL PUMP PRESSURE SWITCH IAW AMM 28-42-01. FUEL PUMP OPERATES NORMAL, NO FAULTS NOTED AT THIS TIME. )
